Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

Menstruating since 4 days .is it withdrawal bleed or implantation. Because I took unwanted 72 after my intercourse on 11/8 .and started to bleed on 30/8 .To prepare my periods I took turmeric in boiled water one time. Otherwise my actual date is on 4/8 which is yet to come or I need to do urine test.

3 Doctors Answered
Menstruating since 4 days .is it withdrawal bleed or impl...
Dear user since you menstruating no need to go for pregnancy, now your dates may vary. Turmeric may increase bleeding. So pls b careful Whn you use turmeric. Thnx.
You found this helpful
Menstruating since 4 days .is it withdrawal bleed or impl...
Dear lybrate-user, The Menstruation cycle may change a bit after taking oral contracaeptives. Wait for the bleeding to stop. After 15 days you can do a pregnancy test with preganews just to be sure. If bleeding does not stop according to your regular cycle, consult a doctor.
You found this helpful
Menstruating since 4 days .is it withdrawal bleed or impl...
Can cause symptoms like pregnancy symptoms, and mess up your cycle. You'll bleed when its not due and your period will be late. Its a large dose of hormones and is only meant for emergencies, NO HARM in getting test after couple of next cycles.
You found this helpful
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.